Soluble Products of Polycyclic Groups.

James E. Roseblade; John C. Lennox

Mathematische Zeitschrift (1980)

  • Volume: 170, page 153-154
  • ISSN: 0025-5874; 1432-1823

How to cite


Roseblade, James E., and Lennox, John C.. "Soluble Products of Polycyclic Groups.." Mathematische Zeitschrift 170 (1980): 153-154. <>.

author = {Roseblade, James E., Lennox, John C.},
journal = {Mathematische Zeitschrift},
keywords = {soluble products; polycyclic groups; polycyclic subgroups},
pages = {153-154},
title = {Soluble Products of Polycyclic Groups.},
url = {},
volume = {170},
year = {1980},

AU - Roseblade, James E.
AU - Lennox, John C.
TI - Soluble Products of Polycyclic Groups.
JO - Mathematische Zeitschrift
PY - 1980
VL - 170
SP - 153
EP - 154
KW - soluble products; polycyclic groups; polycyclic subgroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.